MathSciNet Relay Station
MathSciNet bibliographic data
MR2314244 (2008h:30029) 30D15 (30C62 30D05)
Drasin, D. Regularity of growth and the class $\scr S$. Conform. Geom. Dyn. 11 (2007), 90–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement